I am on Tri-nessa birth control pills. During my last pack, my period started on the Sunday before it should have, a full week early.(First pill March 29, period started April 12 instead of April 19). I have had early periods before, so I just continued through the rest of the pack and started the next pack when I should have. On the same day I took the first pill from the new pack (April 26), I felt a dull pain, like cramping, on the left side of my abdomen, just inside my pelvic bone. Could the early period have kick-started my body and allowed me to ovulate and the pain might be ovulation pain? If so, my main concern is that my husband and I had sex the night before I felt the pain (April 25)!
Have you been taking your pills regularly every day? Have you missed any pills lately, experienced vomiting or diarrhea, or taken any contradicting medications? All of these instances CAN cause the pill to be less effective and/or cause you to experience break-through bleeding.
If the answer to all of these questions is no, then your chances or getting pregnant are VERY slim (under 1%).
Your body could just be reacting to the hormones in the pills in a weird way, which happens all the time. Or, your symptoms could be that of a more complicated condition.
If your abnormal bleeding patters continue, I would suggest seeing a doctor.
I doubt that you are pregnant, but if you'd like, take a test.